MathSciNet Relay Station
MathSciNet bibliographic data
MR2568572 53C30 (53C25 53C35)
Nikonorov, Yu. G.; Rodionov, E. D.; Slavskiĭ, V. V. Geometry of homogeneous Riemannian manifolds. (Russian) Sovrem. Mat. Prilozh. No. 37, Geometriya (2006), 101--178; translation in J. Math. Sci. (N.Y.) 146 (2006), no. 6, 6313–6390
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement